# SDR UALA2012040602137

- Difficulty date: April 6, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,600 hours, 10,504 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nose Cowl
- Component: Nose Cowl
- Component part number: 314T40106SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENG 4 INLET COWL LIP DAMAGED.  REMOVED AND REPLACED NR 4 ENGINE NOSE COWL IAW AMM.
